# SDR UPS99629695

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Condition: Inoperative
- Location: Lt Fuselage
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP EICAS MESSAGE CAPT PITOT DISPLAYED AND CAPT PITOT PROBE HEAT LIGHT ILLUMINATED AFTER ENGINE START.  REPLACED CAPT PITOT PROBE IAW MM 34-11-01.
